Annals of Operations Research

, Volume 85, Issue 0, pp 39–57

Stochastic integer programming:General models and algorithms

  • Willem K. Klein Haneveld
  • Maarten H. van der Vlerk
Article

DOI: 10.1023/A:1018930113099

Cite this article as:
Klein Haneveld, W.K. & van der Vlerk, M.H. Annals of Operations Research (1999) 85: 39. doi:10.1023/A:1018930113099

Abstract

We survey structural properties of and algorithms for stochastic integer programmingmodels, mainly considering linear two‐stage models with mixed‐integer recourse (and theirmulti‐stage extensions).

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • Willem K. Klein Haneveld
  • Maarten H. van der Vlerk

There are no affiliations available

Personalised recommendations